# SDR FDEA200901090106

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 48,885 hours, 21,437 cycles
- Engine: Ge CF680A3
- Engine time: 2,430 hours, 1,353 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Eng Fuel
- Part time: 31,566 hours, 15,182 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FUEL FILTER CLOG LIGHT & ECAM INDICATION ON CLIMB-OUT PASSING 2000 FT.  POWER REDUCED & ECAM INDICATIONS WENT AWAY.  TRIED ADVANCING THROTTLE AGAIN & ECAM INDICATIONS BACK ON.   REMOVED & INSPECTED NR 2 ENGINE FUEL FILTER FOR  CONTAMINATION.  FOUND SMALL AMOUNT OF FIBER MATERIAL IN FILTER, WITH NO METAL NOTED.  REPLACED FUEL FILTER & RAN NR 2 ENG AT IDLE.  REMOVED FILTER AGAIN & INSPECTED.  FILTER CLEAN.  INSTALLED NEW FILTER & LEAK CHECKED.  REMOVED NR 2 ENG FUEL FILTER, INSPECTED FILTER FOR CONTAMINATION, NONE FOUND. INSTALLED NEW FUEL FILTER IAW AMM 73-12-03-2. RAN NR 2 ENG IAW JRH, FUEL CLOG LIGHT DID NOT ILLUMINATE DURING ENG RUN, OPS & LEAK CHKD GOOD. OK FOR SERVICE.
